Some remarks concerning irregularities of distribution of sequences of integers in arithmetic progressions, III

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)127-144
Number of pages18
JournalPeriodica Mathematica Hungarica
Volume9
Issue number1-2
DOIs
Publication statusPublished - Mar 1 1978

Keywords

  • AMS (MOS) subject classifications (1970): Primary 40K30
  • Distribution of sequences of integers
  • arithmetic progressions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this